Chaotic Behaviour of Dynamic Systems of Hoeomorphism on Unit Interval

Authors

  • Payer Ahmed Department of Mathematics, Jaganath University, Dhaka, Bangladesh
  • Md Shahidul Islam Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh

DOI:

https://doi.org/10.3329/jbas.v32i2.2425

Keywords:

homeomorphism

Abstract

In this article, we studied that no homeomorphism on unit interval into itself is chaotic in the sense of R.L. Devaney. We also studied the behavior of orbits of points in the dynamical system defined by homeomorphism on the unit interval.

doi: 10.3329/jbas.v32i2.2425

Journal of Bangladesh Academy of Sciences Vol.32(2) 2008 194-200

Downloads

Download data is not yet available.
Abstract
559
PDF
734

Downloads

How to Cite

Ahmed, P., & Islam, M. S. (2009). Chaotic Behaviour of Dynamic Systems of Hoeomorphism on Unit Interval. Journal of Bangladesh Academy of Sciences, 32(2). https://doi.org/10.3329/jbas.v32i2.2425

Issue

Section

Articles